# SDR EISA99186

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE 'C' CHECK WORK CARAD FOUND NR 4 SEAT TRACK CORRODED AT FS 640.  MATERIAL OUT OF LIMITS.  FABRICATED NEW SECTION OF TRACK FROM BAC 222136-1-1 EXTRUSION PER SRM 53-10-5.  TREATED AND PRIMED PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED NEW TRACK FROM FS 620 TO 660 PER SRM 53-10-5 AND 51-30-2.  (M)
